Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
C.-H. Cho, S. Hamada, H. Okamoto "On the Finite Difference Approximation for a Parabolic Blow-Up Problem," Japan Journal of Industrial and Applied Mathematics, Japan J. Indust. Appl. Math. 24(2), 131-160, (June 2007)